MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI DB TRA

MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI DB TRA
Catalog Number DYND160716
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 after inserting a foley they "were unable to blow up the balloon".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 after inserting a foley they "were unable to blow up the balloon".The customer reported while attempting to use sterile water for balloon inflation, they were "unable to push".The customer reported an additional foley was inserted as a result of the reported incident.The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYR 16FR 10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19746713
Report Number1417592-2024-00749
Device Sequence Number8850277
Product Code OHR
UDI-Device Identifier40884389235134
UDI-Public40884389235134
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND160716
Device Lot Number24DBI601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale